# SDR P5CA0100524

- Difficulty date: March 27, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- Aircraft time: 85,460 hours, 21,189 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PANEL WBL 461 OF INBOARD AILERON HAS LOOSE FIBERGLASS.  REPAIR CARRIED OUT IAW SRM 51-40-08.
